Search Results

There are 321129 results for: content related to: Linear mixed models for skew-normal/independent bivariate responses with an application to periodontal disease

  1. The Skew-normal Distribution and Related Multivariate Families

    Scandinavian Journal of Statistics

    Volume 32, Issue 2, June 2005, Pages: 159–188, ADELCHI AZZALINI

    Version of Record online : 16 MAY 2005, DOI: 10.1111/j.1467-9469.2005.00426.x

  2. A Matching Prior for the Shape Parameter of the Skew-Normal Distribution

    Scandinavian Journal of Statistics

    Volume 39, Issue 2, June 2012, Pages: 236–247, STEFANO CABRAS, WALTER RACUGNO, MARÍA EUGENIA CASTELLANOS and LAURA VENTURA

    Version of Record online : 21 MAR 2012, DOI: 10.1111/j.1467-9469.2011.0775.x

  3. Multivariate log-skew-elliptical distributions with applications to precipitation data

    Environmetrics

    Volume 21, Issue 3-4, May - June 2010, Pages: 318–340, Yulia V. Marchenko and Marc G. Genton

    Version of Record online : 13 JUL 2009, DOI: 10.1002/env.1004

  4. A unified view on skewed distributions arising from selections

    Canadian Journal of Statistics

    Volume 34, Issue 4, December 2006, Pages: 581–601, Reinaldo B. Arellano-Valle, Máaarcia D. Branco and Marc G. Genton

    Version of Record online : 17 FEB 2009, DOI: 10.1002/cjs.5550340403

  5. Methods for generating families of univariate continuous distributions in the recent decades

    Wiley Interdisciplinary Reviews: Computational Statistics

    Volume 5, Issue 3, May/June 2013, Pages: 219–238, Carl Lee, Felix Famoye and Ayman Y. Alzaatreh

    Version of Record online : 9 APR 2013, DOI: 10.1002/wics.1255

  6. Bimodal extension based on the skew-normal distribution with application to pollen data

    Environmetrics

    Volume 22, Issue 1, February 2011, Pages: 50–62, Héctor W. Gómez, David Elal-Olivero, Hugo S. Salinas and Heleno Bolfarine

    Version of Record online : 11 SEP 2009, DOI: 10.1002/env.1026

  7. Skew-normal/independent linear mixed models for censored responses with applications to HIV viral loads

    Biometrical Journal

    Volume 54, Issue 3, May 2012, Pages: 405–425, Dipankar Bandyopadhyay, Victor H. Lachos, Luis M. Castro and Dipak K. Dey

    Version of Record online : 11 JUN 2012, DOI: 10.1002/bimj.201000173

  8. Skew-Normal Family of Distributions

    Standard Article

    Wiley StatsRef: Statistics Reference Online

    Adelchi Azzalini

    Published Online : 18 DEC 2015, DOI: 10.1002/9781118445112.stat01205.pub2

  9. Bayesian analysis for nonlinear regression model under skewed errors, with application in growth curves

    Biometrical Journal

    Volume 51, Issue 4, August 2009, Pages: 588–609, Rolando De la Cruz and Márcia D. Branco

    Version of Record online : 23 JUL 2009, DOI: 10.1002/bimj.200800154

  10. Shannon Entropy and Mutual Information for Multivariate Skew-Elliptical Distributions

    Scandinavian Journal of Statistics

    Volume 40, Issue 1, March 2013, Pages: 42–62, REINALDO B. ARELLANO-VALLE, JAVIER E. CONTRERAS-REYES and MARC G. GENTON

    Version of Record online : 27 FEB 2012, DOI: 10.1111/j.1467-9469.2011.00774.x

  11. A generalized class of skew distributions and associated robust quantile regression models

    Canadian Journal of Statistics

    Volume 42, Issue 4, December 2014, Pages: 579–596, Nuttanan Wichitaksorn, S. T. Boris Choy and Richard Gerlach

    Version of Record online : 23 OCT 2014, DOI: 10.1002/cjs.11228

  12. Skew Distributions

    Standard Article

    Encyclopedia of Environmetrics

    Christophe Ley

    Published Online : 15 JAN 2013, DOI: 10.1002/9780470057339.vnn095

  13. Skew-symmetric distributions generated by the distribution function of the normal distribution

    Environmetrics

    Volume 18, Issue 4, June 2007, Pages: 395–407, Héctor W. Gómez, Osvaldo Venegas and Heleno Bolfarine

    Version of Record online : 17 NOV 2006, DOI: 10.1002/env.817

  14. On the Unification of Families of Skew-normal Distributions

    Scandinavian Journal of Statistics

    Volume 33, Issue 3, September 2006, Pages: 561–574, REINALDO B. ARELLANO-VALLE and ADELCHI AZZALINI

    Version of Record online : 15 MAR 2006, DOI: 10.1111/j.1467-9469.2006.00503.x

  15. On Families of Distributions with Shape Parameters

    International Statistical Review

    Volume 83, Issue 2, August 2015, Pages: 175–192, M. C. Jones

    Version of Record online : 23 SEP 2014, DOI: 10.1111/insr.12055

  16. Discussion of ‘‘The Skew-normal’’

    Scandinavian Journal of Statistics

    Volume 32, Issue 2, June 2005, Pages: 189–198, MARC G. GENTON

    Version of Record online : 16 MAY 2005, DOI: 10.1111/j.1467-9469.2005.00427.x

  17. Bivariate random effect model using skew-normal distribution with application to HIV-RNA

    Statistics in Medicine

    Volume 26, Issue 6, 15 March 2007, Pages: 1255–1267, Pulak Ghosh, Marcia D. Branco and Hrishikesh Chakraborty

    Version of Record online : 22 SEP 2006, DOI: 10.1002/sim.2667

  18. Objective Bayesian Analysis of Skew-t Distributions

    Scandinavian Journal of Statistics

    Volume 40, Issue 1, March 2013, Pages: 63–85, MARCIA D'ELIA BRANCO, MARC G. GENTON and BRUNERO LISEO

    Version of Record online : 27 FEB 2012, DOI: 10.1111/j.1467-9469.2011.00779.x

  19. Models for Extremal Dependence Derived from Skew-symmetric Families

    Scandinavian Journal of Statistics

    Boris Beranger, Simone A. Padoan and Scott A. Sisson

    Version of Record online : 13 SEP 2016, DOI: 10.1111/sjos.12240

  20. BAYESIAN PREDICTION FOR SPATIAL GENERALISED LINEAR MIXED MODELS WITH CLOSED SKEW NORMAL LATENT VARIABLES

    Australian & New Zealand Journal of Statistics

    Volume 54, Issue 1, March 2012, Pages: 43–62, Fatemeh Hosseini and Mohsen Mohammadzadeh

    Version of Record online : 25 JUL 2012, DOI: 10.1111/j.1467-842X.2012.00660.x